Skip to Main content Skip to Navigation
Journal articles

Type-II generalized family-wise error rate formulas with application to sample size determination

Abstract : no abstract
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01581266
Contributor : Responsable Hal Lma-Pau <>
Submitted on : Monday, September 4, 2017 - 2:51:52 PM
Last modification on : Wednesday, July 28, 2021 - 3:57:28 AM

Links full text

Identifiers

Collections

Citation

P. Delorme, P.L. Micheaux, Benoit Liquet, J. Riou. Type-II generalized family-wise error rate formulas with application to sample size determination. Statistics in Medicine, Wiley-Blackwell, 2016, 35 (16), pp.2687-2714. ⟨10.1002/sim.6909⟩. ⟨hal-01581266⟩

Share

Metrics

Record views

274